Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32906
Title: On the convergence of finite steps iterative sequences for asymptotically nonexpansive mappings
Authors: Chang, SS
Lee, HWJ 
Cho, YJ
Keywords: Asymptotically nonexpansive mappings
Common fixed point
Demi-closed principle
Finite steps iterative sequence
Iterative sequence with mean errors
Opial's condition
Semi-compactness
Issue Date: 2004
Publisher: Watam Press
Source: Dynamics of continuous, discrete & impulsive systems. Series A, Mathematical analysis, 2004, v. 11, no. 4, p. 589-600 How to cite?
Journal: Dynamics of continuous, discrete & impulsive systems. Series A, Mathematical analysis 
Abstract: The purpose of this paper is to study the weak and strong convergence of finite steps iterative sequences with mean errors to a common fixed point for a finite family of asymptotically nonexpansive mappings in Banach spaces. The results presented in this paper even in the cases of N = 2 or 3 are new.
URI: http://hdl.handle.net/10397/32906
ISSN: 1201-3390
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Aug 14, 2018

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Aug 14, 2018

Page view(s)

67
Last Week
0
Last month
Citations as of Aug 12, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.